# SDR AALA202412163204

- Difficulty date: December 3, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 43,723 hours, 18,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUBBER PROTECTIVE PAD ON GIRT FOR L1 DOOR SLIDE HAS A HOLE AND IS DISBONDING IN TWO LOCATIONS. GIRT HAS A SMALL TEAR. REMOVED AND INSTALLED LEFT HAND NUMBER 1 ESCAPE SLIDE PACK. PER B737NG AMM 25-66-01.
